# SDR UALA2013032501817

- Difficulty date: March 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,467 hours, 6,680 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 900040822
- Part serial: 0305
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS GO TO POSITION 25 BUT INDICATOR DOES NOT SHOW GREEN (IT FLICKERS).  RUNNING FLAPS WITH EDP'S HYD MOVING FLAPS FROM 30 TO 25 DUPLICATED INDICATION AND FOUND RIGHT OUTBOARD RVDT OUT OF TOLERANCE PER FIM 27-50 PAGE 131 TABLE A. TRANSMITTER PCN 480-0476. DETENT 25 READ 22.58 EXCEEDS LOWER LIMIT OF 22.71.  OPS CHECKED INDICATION PER MM 27-58-00 AND -01.  REPLACED RT INBOARD RVDT REF MM 27-58-01.
